# SDR 9WGA2025061754512

- Difficulty date: May 5, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RH OUTB ELEVATOR FOUND CORROSION ON RIB INSTL BEHIND ACCESS PANEL 346BZ.  CLEANED CORROSION AT RH OB ELEVATOR BEHIND ACCESS PANEL 346BZ, MATERIAL REMOVED 0.002, ALODINED AND PRIMED AREA IAW MD-11 SRM 51-21-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
